MathSciNet Relay Station
MathSciNet bibliographic data
MR2381700 35Q53 (35Q51)
Abbasbandy, S.; Parkes, E. J. Solitary smooth hump solutions of the Camassa-Holm equation by means of the homotopy analysis method. Chaos Solitons Fractals 36 (2008), no. 3, 581–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement